Case reports in hematology · 2025
Adalimumab-Induced Thrombocytopenia: A Case Report of Drug-Induced Thrombocytopenia.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Jones Shelby E, Sellers Joshua, Wheless Margaret C, Fishman Danielle, McKenzie Robert K
Аннотация
In this case report, we present a patient with severe thrombocytopenia induced by adalimumab after 4 weeks of treatment for rheumatoid arthritis. This case adds to present literature regarding antitumor necrosis factor-alpha (TNF-α)-induced thrombocytopenia and explores the use of thrombopoietin receptor agonist medications in refractory drug-induced immune thrombocytopenia (DITP). A 57-year-old female with a history of rheumatoid arthritis presented to the emergency department for progressive petechial rash 4 days after her third dose of adalimumab. It was determined that the patient had immune thrombocytopenia caused by adalimumab and was initially treated with steroids and intravenous immunoglobulin (IVIG). Platelets remained undetectable; hence, romiplostim was initiated, after which platelets trended up to normal levels a week later. Anti-TNF-α agents carry the risk of severe side effects, including thrombocytopenia, which should be monitored closely in the first few months of therapy. The treatment of DITP is challenging, especially when the causative agent has a prolonged half-life.